MATHEMATICA BOHEMICA, Vol. 131, No. 4, pp. 379-391 (2006)

On weakly measurable stochastic processes and absolutely summing operators

V. Marraffa

V. Marraffa, Department of Mathematics, University of Palermo, Via Archirafi 34, 90123 Palermo, Italy, e-mail:

Abstract: A characterization of absolutely summing operators by means of McShane integrable stochastic processes is considered.

Keywords: Pettis integral, McShane integral, amart, uniform amart, absolutely summing operators

Classification (MSC2000): 60G48, 28B05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2006–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition